# SDR AALA20171124001

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON CABIN FLOORBEAM AT STA. 986 FROM LEFT BUTTLINE 54 TO RIGHT BUTTLINE 54. REPLACED FLOORBEAM UPPER FLANGES WITH NEW T-CAPS PER SRM 53-70-51-2R.
